Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2017, Article ID 6018054, 7 pages
https://doi.org/10.1155/2017/6018054
Research Article

Common Fixed Points via -Sequences in -Metric Spaces

1Institut de Mathématiques et de Sciences Physiques (IMSP), UAC, 01 BP 613, Porto-Novo, Benin
2École Normale Supérieure (ENS) de Natitingou/UNSTIM Abomey, BP 72, Natitingou, Benin

Correspondence should be addressed to YaƩ Ulrich Gaba; moc.liamg@2eayabag

Received 8 June 2017; Accepted 25 October 2017; Published 19 November 2017

Academic Editor: Kaleem R. Kazmi

Copyright © 2017 Yaé Ulrich Gaba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use -sequences in this article to derive common fixed points for a family of self-mappings defined on a complete -metric space. We imitate some existing techniques in our proofs and show that the tools employed can be used at a larger scale. These results generalize well known results in the literature.